# SDR UIEA2018061101100

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON BULKHEAD WEB DAMAGED INBD SIDE AT HYD BULKHEAD FITTING FDR PANEL 431 BT. FORMED NEW WEB IAW BDEW 313T3104 REV AP LEAK CHECK OF HYDRAULIC LINES IAW AMM 29-11-00-796 -053.
